Open Science Research Excellence
@article{(International Science Index):,
  title    = {Existence of Positive Solutions for Second-Order Difference Equation with Discrete Boundary Value Problem},
  author    = {Thanin Sitthiwirattham and  Jiraporn Reunsumrit},
  country   = {Thailand},
  institution={King Mongkuts University of Technology North Bangkok},
  abstract  = {We study the existence of positive solutions to the three
points difference-summation boundary value problem. We show the
existence of at least one positive solution if f is either superlinear or
sublinear by applying the fixed point theorem due to Krasnoselskii
in cones.
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {8},
  number    = {5},
  year      = {2014},
  pages     = {816 - 821},
  ee        = {},
  url       = {},
  bibsource = {},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 89, 2014},